# SDR DALA2024053005678

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 93,776 hours, 43,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 682 DURING SVC CHK FOUND ROWS 23-26DEF EMERG LIGHTS AT SEATS AISLE POSITION INOP. CORRECTIVE ACTION: FOUND CONNECTOR BELOW SEAT 22E IN SEAT ELEC BOX DISCONNECTED. RE-SECURED CONNECTOR, OP CHKS NML. (5759201)
